Quichean Palatalized Velars
Bibliographic Data
| ID | 4750436 |
|---|---|
| Authors | Lyle Campbell (corresponding author) |
| Year | 1974 |
| Volume | 40 |
| Issue | 2 |
| Pages | 132-134 |
| Publication date | 1974-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465296 |
| OpenAlex | W2033032389 |
| Language | EN |
| Citations received | 3 |
Download · Library science · Linguistics · World Wide Web · Computer Science · Historical Linguistics and Language Studies · Linguistic Variation and Morphology · Philosophy · Spanish Linguistics and Language Studies
| Citations per year | 0.25 |
|---|---|
| Citation span | 2014 - 2022 (9) |
| Highly cited | No |